# SDR ASAA2013111996675

- Difficulty date: November 19, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,579 hours, 41,467 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 034053001037
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY LT LATERAL CARGO TRACK AND ATTACH FASTENERS, BS 520 CORRODED.  ACFT GROUNDED.  R & R CARGO TRACK.
